On relaxation of magnetic solitons

V. G. Baryakhtar, B. A. Ivanov, A. L. Sukstanskii

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

A study is made of the relaxation of substantially nonlinear excitations of a magnetization field, i.e. magnetic solitons. The lifetimes of the solitons are calculated taking into account relaxation phenomena of both relativistic and exchange nature. The relaxation laws of one-dimensional solitons are shown to be different in essence from those of two-and three-dimensional ones.

Original languageEnglish
Pages (from-to)191-196
Number of pages6
JournalPhysics Letters A
Volume119
Issue number4
DOIs
StatePublished - Dec 15 1986
Externally publishedYes

Fingerprint Dive into the research topics of 'On relaxation of magnetic solitons'. Together they form a unique fingerprint.

  • Cite this